# SDR SIMA20161108001

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 29,922 hours, 25,194 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98103724
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT GATE ON APU PWR STRONG ELEC SMELL FROM CA SIDE THEN CA PFD WENT OFF. FEW MINUTES LATER PFD CAME BACK ON STRONG ODOR. SHUT OFF AC POWER TO AIRCRAFT. SWAPPED FO'S MFD AND CA PFD BACK TO ORIGINAL LOCATIONS. REMOVED AND REPLACED CA PFD IAW AMM 34-22-01. OPC GOOD. MEL RESTORED
